fatnews.com Fatnews Bitchute Channel Link Home page  >  Article | Previous article | Next article

SEARCH

QUICKLINKS AND VIEW OPITONS

  • Categories of Articles
  • Summary View
  • Headline View
  • Archive of Quotes
  • Contact Us
  • Seroquel (quetiapine) causes significant weight gain in 56% of patients


    Posted by .(JavaScript must be enabled to view this email address)
    Friday, November 11, 2005 5:13 am Email this article
    Seroquel (quetiapine) causes an average weight gain of 7 percent or more in patients with schizophrenia or psychosis in 56 percent of patients according to a large, ongoing study of patients as noted in a new review paper about drugs that cause weight gain. ALTERNATIVE THERAPIES

    Alternative drugs less likely to cause large weight gain

    Antipsychotic drugs listed as alternatives to Zyprexa, and are less likely to cause large weight gain, include Abilif (aripiprazole) and Geodon (ziprasidone).

    REFERENCE

    Malone M. Medications associated with weight gain (ce) (december). Ann Pharmacother. 2005 Nov 8.

    AUTHOR’S CORRESPONDENCE

    Department of Pharmacy Practice
    Albany College of Pharmacy
    106 New Scotland Ave
    Albany, NY 12208-3492
    518/445-7302 fax
    .(JavaScript must be enabled to view this email address)

    Articles on the same subject can be found here:


    COMMENTS

    On Nov 11, 2005 at 1:10 pm Randy Smith, MD wrote:

    . . . . .

    This medication is a problem not only with causing weight gain but insulin resistance as well.

    http://www.antiagingatlanta.com

    On Nov 11, 2005 at 2:54 pm Larry Hobbs wrote:

    . . . . .

    Dr. Smith,

    Thanks for the information.

    Please feel free to share your comments about this article.


    Name:

    Email:

    Comments:

    Please enter the word you see in the image below:


    Remember my personal information

    Notify me of follow-up comments?



    © Copyright 2003-2021 - Larry Hobbs - All Rights Reserved.